# SDR AASA0240146

- Difficulty date: October 12, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 65C22909
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION ON FRAME SHEAR TIE AT BS 500C BETWEEN STR 28L AND 28R.  REMOVED AND REPLACED IAW SRM.
